MAUDE Adverse Event Report: AVANOS MEDICAL INC. MIC* JEJUNOSTOMY FEEDING TUBE, 14 FR; DH EF JEJUNOSTOMY PRODUCTS

AVANOS MEDICAL INC. MIC* JEJUNOSTOMY FEEDING TUBE, 14 FR; DH EF JEJUNOSTOMY PRODUCTS
Model Number 0301-14
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.Root cause could not be determined.A review of the device history record is not possible as no lot number was provided.All information reasonably known as of 19 mar 2019 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).Device not received.
 
Event or Problem Description
It was reported that the tube was removed from the patient, however, the cuff of the tube remained behind in the patient.The remaining piece was visualized by ct scan.As there were no signs of infection and the fragile nature of the patient, it was determined to leave the cuff in situ.No further information provided.

Common Device Name
DH EF JEJUNOSTOMY PRODUCTS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key8433204
Report Number9611594-2019-00055
Device Sequence Number13718688
Product Code KNT
UDI-Device Identifier10680651956771
UDI-Public10680651956771
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K844745
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other,use
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0301-14
Device Catalogue Number991095677
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2019
Initial Report FDA Received Date03/19/2019
Patient Sequence Number1